# SDR CALA2014090892076

- Difficulty date: September 5, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 75,532 hours, 10,699 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L3 DOOR HEADER EMER POWER SUPPLY INOPERATIVE.  L3 DOOR HEADER EMER POWER BATTERY PACK & BATTERY CHARGER M33400 REPLACED & TESTED NORMAL IAW AMM 33-51-06.
